# SDR CA971031008

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: EP160BO1BXXCO360
- Condition: Deteriorated
- Location: Fuel Pump
- Part time: 32 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT HAD A FUEL FLOW WARNING LIGHT ILLUMINATE. AFTER A SUCCESSFUL LANDING, INVESTIGATION FOUND THE FUEL LINE ON THE SWAGE OF THE FUEL PUMP TO BE SWOLLEN AND THE FUEL FLOW RESTRICTED.
